# SDR SWI2025F01194

- Difficulty date: August 13, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N205SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000636
- Aircraft time: 20,957 hours, 12,800 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - LH BEAM BETWEEN FR87/88  (C-CHECK RO 09/05/2025) REMOVED AND REPLACED LH BEAM BETWEEN FR 87/88 REF EMB SRM 51-40-08
